Table of Contents
ISRN Applied Mathematics
Volume 2012 (2012), Article ID 240315, 23 pages
http://dx.doi.org/10.5402/2012/240315
Research Article

Near Approximations in ๐บ ๐‘š -Closure Spaces

1Department of Mathematics, Faculty of Science, Tanta University, Tanta 31527, Egypt
2Department of Physics and Mathematics, Faculty of Engineering, Tanta University, Tanta 31111, Egypt
3Department of Mathematics, Faculty of Education Ibn-Al-Haitham, Baghdad University, Baghdad 4150, Iraq

Received 21 December 2011; Accepted 8 February 2012

Academic Editors: I. Doltsinis and H.-T. Hu

Copyright © 2012 M. E. Abd El-Monsef et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. E. Abd El-Monsef, M. Shokry, and Y. Y. Yousif, “Near Approximations in -Closure Spaces,” ISRN Applied Mathematics, vol. 2012, Article ID 240315, 23 pages, 2012. doi:10.5402/2012/240315